Stochastic variational inequality and reflected BSDE with single \(L^2\) obstacle. (English) Zbl 1283.60096

Summary: We characterize the solution of a nonlinear reflected backward stochastic differential equations (BSDE) as the unique solution of a stochastic variational inequality (SVI). This approach leads to a priori estimate for the increment of the predictable component of the solution of the reflected BSDE.


60H30 Applications of stochastic analysis (to PDEs, etc.)
60G46 Martingales and classical analysis
60G48 Generalizations of martingales
60E15 Inequalities; stochastic orderings
Full Text: Euclid


[1] K. Bahlali, M. Hassani, B. Mansouri and N. Mrhardy, One barrier reflected backward doubly stochastic differential equations with continuous generator. C. R. Math. Acad. Sci. Paris 347 (2009), no. 19-20, 1201-1206. · Zbl 1176.60041
[2] P. Briand, F. Coquet, Y. Hu, J. Mémin and S. Peng, A converse comparison theorem for BSDEs and related properties for \(g\)-expectations. Electron. Comm. Probab. 5 (2000), 101-117. · Zbl 0966.60054
[3] F. Coquet, Y. Hu, J. Mémin and S. Peng, Filtration-consistent nonlinear expectations and related \(g\)-expectations. Probab. Theory Related Fields 123 (2002), 1-27. · Zbl 1007.60057
[4] A. Danelia, B. Dochviri and M. Shashiashvili, Stochastic variational inequalities and optimal stopping: applications to the robustness of the portfolio/consumption processes. Stoch. Stoch. Rep. 75 (2003), no. 6, 407-423. · Zbl 1043.60033
[5] C. Dellacherie and P. A. Meyer, · Zbl 0716.60001
[6] Probabilities and potential. B. Theory of martingales. North-Holland Mathematics Studies, North-Holland Publishing Co., Amsterdam , 1982.
[7] N. El Karoui, S. Peng, M. C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997), no. 1, 1-71. · Zbl 0884.90035
[8] N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M. C. Quenez, Reflected solutions of backward SDE’s and related obstacle problems for PDE’s. Ann. Probab. 25 (1997), no. 2, 702-737. · Zbl 0899.60047
[9] E. H. Essaky and M. Hassani, Generalized BSDE with 2-Reflecting Barriers and Stochastic Quadratic Growth. J. Differential Equations 254 (2013), no. 3, 1500-1528. · Zbl 1278.60092
[10] S. Hamadène, Reflected BSDE’s with discontinuous barrier and application. Stoch. Stoch. Rep. 74 (2002), no. 3-4, 571-596. · Zbl 1015.60057
[11] E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 (1990), no. 1, 55-61. · Zbl 0692.93064
[12] S. Peng, Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer’s type. Probab. Thoery and Related Fields 113 (1999), no. 4, 473-499. · Zbl 0953.60059
[13] S. Peng, Backward SDE and related \(g\)-expectation. Backward stochastic differential equations (Paris, 1995-1996), 141-159, Pitman Res. Notes Math. Ser., 364 , Longman, Harlow , 1997. · Zbl 0892.60066
[14] S. Peng and M. Xu, The smallest g-supermartingale and reflected BSDE with single and double \(L^2\) obstacles. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 3, 605-630. · Zbl 1071.60049
[15] E. P. Protter,
[16] Stochastic integration and differential equation. Second edition. Applications of Mathematics (New York), Stochastic Modelling and Applied Probability. Springer-Verlag, Berlin , 2004.
[17] M. Shashiashivili, Semimartingale Inequalities for The Snell Envelopes. Stoch. Stoch. Rep. 43 (1993), no. 1-2, 65-72. · Zbl 0805.60042
[18] M. Xu, Backward stochastic differential equations with reflection and weak assumptions on the coefficients. Stochastic Process. Appl. 118 (2008), no. 6, 968-980. · Zbl 1139.60325
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.